# SDR SWAA2013050215474

- Difficulty date: May 1, 2013
- Submitted: May 2, 2013
- Operation: Air carrier
- Aircraft: N406WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27894
- Aircraft time: 42,747 hours, 25,079 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 645405
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LEFT PACK OIL ODOR IN FLIGHT DECK.  REMOVED AND REPLACED SOCKS PER MM.
